Alert archive / Texas / Red Flag Warnings in 2007
Red Flag Warning 3, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Feb 28, 2007, 2:01 PM CST for 15 counties in Texas. It took effect at Mar 1, 2007, 10:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2007, 2:01 PM CST (20:01 UTC)
- In effect from
- Mar 1, 2007, 10:00 AM CST
- Expired
- Mar 1, 2007, 5:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 475 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KCRP 282001 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 201 PM CST WED FEB 28 2007 TXZ229>234-239>244-246-011000- /O.UPG.KCRP.FW.A.0002.070301T1800Z-070302T0000Z/ /O.NEW.KCRP.FW.W.0003.070301T1600Z-070301T2300Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-REFUGIO- 201 PM CST WED FEB 28 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST THURSDAY FOR SOUTH TEXAS DUE TO LOW RELATIVE HUMIDITY AND GUSTY NORTHWEST WINDS... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST THURSDAY. A PACIFIC COLD FRONT WILL MOVE THROUGH SOUTH TEXAS THURSDAY MORNING. BEHIND IT A DRY AND GUSTY NORTHWEST FLOW WILL DEVELOP LATE IN THE MORNING AND CONTINUE THROUGH THURSDAY AFTERNOON. THIS COMBINATION OF LOW RELATIVE HUMIDITY AND GUSTY WINDS WILL RESULT IN RED FLAG CONDITIONS...AND COULD AID IN EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ TXZ245-247-011000- /O.NEW.KCRP.FW.W.0003.070301T1600Z-070301T2300Z/ ARANSAS-CALHOUN- 201 PM CST WED FEB 28 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST THURSDAY FOR SOUTH TEXAS DUE TO LOW RELATIVE HUMIDITY AND GUSTY NORTHWEST WINDS... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST THURSDAY. A PACIFIC COLD FRONT WILL MOVE THROUGH SOUTH TEXAS THURSDAY MORNING. BEHIND IT A DRY AND GUSTY NORTHWEST FLOW WILL DEVELOP LATE IN THE MORNING AND CONTINUE THROUGH THURSDAY AFTERNOON. THIS COMBINATION OF LOW RELATIVE HUMIDITY AND GUSTY WINDS WILL RESULT IN RED FLAG CONDITIONS...AND COULD AID IN EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 76
1 follow-up statement
000 WWUS84 KCRP 011019 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 419 AM CST THU MAR 1 2007 TXZ229>234-239>247-012300- /O.CON.KCRP.FW.W.0003.070301T1600Z-070301T2300Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 419 AM CST THU MAR 1 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITIES AND GUSTY NORTHWEST WINDS... A PACIFIC COLD FRONT WILL MOVE THROUGH SOUTH TEXAS THIS MORNING. BEHIND IT A DRY AND GUSTY NORTHWEST FLOW WILL DEVELOP LATE IN THE MORNING AND CONTINUE THROUGH THURSDAY AFTERNOON. THIS COMBINATION OF LOW RELATIVE HUMIDITY AND GUSTY WINDS WILL RESULT IN RED FLAG CONDITIONS...AND COULD AID IN EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ MW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Feb 28, 10:10 AM CST, 3 hours 51 minutes earlier.
Area forecast discussion, Feb 28, 10:10 AM CST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1010 AM CST WED FEB 28 2007
.UPDATE...UPDATED TO REMOVE MORNING FOG WORDING...EXCEPT ALONG THE
IMMEDIATE COAST WHERE PATCHY SEA FOG WILL PERSIST. ANTICIPATE SEA
FOG TO BECOME DENSE AGAIN TONIGHT...WITH AREAS OF FOG ALSO
DEVELOPING INLAND ACROSS THE ERN CWA. MADE SOME MINOR ADJUSTMENTS
TO THE TEMPS...AND RE-ESTABLISHED HOURLY TEMP/DEW POINT/RH TRENDS
TODAY AND TONIGHT. NO OTHER CHANGES PLANNED ATTM.
&&
.PREV DISCUSSION... /ISSUED 359 AM CST WED FEB 28 2007/
SHORT TERM...(TODAY THROUGH THURSDAY)...ANOTHER DAY OF HUMID/WARM
CONDITIONS AS SOUTHERLY WINDS PREVAIL ACROSS THE AREA. SOME PATCHY
DRIZZLE WILL BE POSSIBLE THIS MORNING ALONG THE COASTAL BEND AS
MOISTURE REMAINS TRAPPED UNDER STEEP INVERSION. ALSO LOOKING AT
SOME PATCHY FOG AS WELL WITH THE DENSEST FOG CONFINED TO THE
IMMEDIATE COAST AS SOME SEA FOG ADVECTS INLAND. AWAY FROM THE
COAST...LOW- LEVEL JET OF 25 KNTS WILL LIFT THE FOG INTO A LOW
STRATUS DECK THOUGH SOME PATCHY FOG OF 4-5 MILES WILL BE POSSIBLE
IN AREAS WHERE WINDS DECREASE A BIT MORE. FOR THE REMAINDER OF THE
DAY...CLOUDS WILL DECREASE AND TEMPS WILL WARM INTO THE LOW TO MID
80S THOUGH TEMPS WILL STAY IN THE 70S ALONG THE IMMEDIATE COAST.
PROGRESSIVE UPPER TROF OVER THE WRN U.S. WILL PROPAGATE INTO THE SCNTRL
PLAINS BY THURSDAY AFTERNOON AND WILL PUSH A PACIFIC FRONT INTO
THE RIO GRANDE PLAINS AROUND 06Z AND OFFSHORE THURSDAY AROUND 18Z.
COULD SEE SOME DENSE FOG ALONG THE COASTAL BEND AS LOW-LEVEL JET
DECREASES. 850MB WINDS BECOME WEST- SOUTHWEST AHEAD OF THE FRONT
PRODUCING A CAP SO OTHER THAN A STRAY SHOWER OVER THE COASTAL
BEND...NOT REALLY LOOKING FOR ANY PRECIP WITH THE FRONT. QUITE A
SPREAD IN MOS TEMPS FOR THURSDAY WITH THE MAV QUITE A BIT WARMER
THAN THE NAM BUT WILL LEAN TOWARDS MAV AS EXPECT GOOD DOWN SLOPING
WITH NW COMPONENT TO THE WINDS.
AVIATION...IFR/LIFR CIGS WILL ARE EXPECTED THROUGH 15Z WITH
RAPIDLY IMPROVING CONDITIONS THEREAFTER. EXPECT VFR CONDITIONS
AREAWIDE BY 16-17Z. DENSE FOG WILL BE POSSIBLE ALONG THE COASTAL
PLAINS THURSDAY MORNING BEFORE A PACIFIC FRONT BRINGS IN MUCH
DRIER AIR BY LATE MORNING ON GUSTY NORTHWEST WINDS.
MARINE...PATCHY SEA FOG WILL BE POSSIBLE THROUGH MID-MORNING ACROSS THE
BAYS AND NEARSHORE WATERS. A WEAK TO MODERATE ONSHORE FLOW WILL
PREVAIL THROUGH THURSDAY MORNING AS LOW PRESSURE CONTINUES OVER WEST
TEXAS. A WEAK PACIFIC COLD FRONT IS EXPECTED TO MOVE ACROSS THE
COASTAL WATERS ON THURSDAY WITH A MODERATE OFFSHORE FLOW
DEVELOPING IN ITS WAKE.
FIRE WEATHER...A PACIFIC COLD FRONT WILL PUSH THROUGH SOUTH TEXAS THURSDAY
MORNING AND OFF THE COAST BY NOON. BY AFTERNOON...NORTHWEST WINDS WILL
GUST BETWEEN 20 AND 30 MPH WHILE HUMIDITIES WILL DROP TO 15 TO 25
PERCENT OVER THE RIO GRANDE PLAINS AND 25 TO 35 PERCENT OVER THE
COASTAL PLAINS. THESE CONDITIONS WILL POSSIBLY PRODUCE RED FLAG
CONDITIONS FOR MOST OF SOUTH TEXAS SO HAVE POSTED A RED FLAG WATCH
FOR THE ENTIRE AREA FOR THURSDAY AFTERNOON.
LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...PACIFIC AIRMASS
CONTINUES TO MOVE IN THURSDAY NIGHT. SOME HIGH CLOUD COVER BEHIND
SYSTEM ON FRIDAY BUT OTHERWISE SHOULD BE A NICE DAY. STRONGER FRONT
COMES DOWN ON SATURDAY...WHICH WILL BRING COLDER AIR AS HIGH
AMPLITUDE RIDGE BUILDS ALOFT. NO MOISTURE AVAILABLE FOR RAIN WITH
THE BOUNDARY. COOL NIGHTS AND MILD DAYS SUNDAY AND MONDAY BEFORE
HIGH MOVES EAST AND BRINGS MOISTURE BACK AND SLOWLY MODIFIES
AIRMASS. UPPER RIDGE FLATTENS BY THEN BUT NO NOTABLE STORM SYSTEMS
IN SIGHT. ERGO...NO RAINFALL. NO OTHER SIGNIFICANT SENSIBLE WEATHER
TO DISCUSS AT THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 81 64 80 49 79 / 10 10 10 10 0
VICTORIA 78 62 80 44 77 / 10 10 10 0 0
LAREDO 89 62 82 50 82 / 10 10 0 0 0
ALICE 83 61 82 47 81 / 10 10 0 10 0
ROCKPORT 77 63 78 51 76 / 10 10 10 10 0
COTULLA 86 57 81 45 80 / 10 10 0 0 0
KINGSVILLE 82 62 83 47 82 / 10 10 0 10 0
NAVY CORPUS 77 65 79 52 76 / 10 10 10 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES:
ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...
KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...NONE.
&&
JR/76...SHORT TERM
TT/89...LONG TERMHazardous weather outlook, Feb 28, 5:34 AM CST, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 534 AM CST WED FEB 28 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-011145- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 534 AM CST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PATCHY FOG THIS MORNING WILL REDUCE VISIBILITIES TO TWO TO FOUR MILES OVER THE COASTAL BEND. SEA FOG WILL REDUCE VISIBILITIES TO AS LOW AS ONE HALF MILE AT TIMES IN THE BAYS AND NEARSHORE WATERS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL PUSH THROUGH SOUTH TEXAS ON THURSDAY BRINGING IN MUCH DRIER AIR AND BREEZY NORTHWEST WINDS. RELATIVE HUMIDITIES WILL DROP LOW ENOUGH TO PRODUCE A FIRE WEATHER THREAT THURSDAY AFTERNOON. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FRIDAY NIGHT THROUGH SATURDAY NIGHT MAINLY OVER THE GULF WATERS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MW/GW
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 5:28 AM CST | Fire Weather Watch | CRP | Bee, Duval, Goliad, Jim Wells, Kleberg, La Salle and 7 more | 9 hr |
| Feb 28, 6:43 AM CST | Marine Weather Statement | CRP | 29 hr |
Nearby
Red Flag Warnings in Texas, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.